Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 126, NWS Tulsa, OK

June 4, 2012Crawford County, Washington County, Arkansas; Adair County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 4, 2012, 3:03 AM CDT for Crawford County, Washington County, Arkansas; Adair County, Sequoyah County, Oklahoma. It was in force for 57 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2012, 3:03 AM CDT (08:03 UTC)
Expired
Jun 4, 2012, 4:00 AM CDT
In force
57 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Washington County, AR, Adair County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 47 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 3:04 AM CDTTSTM WND DMGBunch, OKTREE DOWN ON BARN
Jun 4, 3:27 AM CDTTSTM WND DMG2 Nw Short, OKLARGE TREE LIMBS DOWN
Jun 4, 3:36 AM CDTTSTM WND DMGNatural Dam, ARTREE LIMBS DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 11:25 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1781 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1781 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
352 m²/s²
Significant tornado parameter
2.5
Supercell composite
12.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

915 
WUUS54 KTSA 040803
SVRTSA
ARC033-143-OKC001-135-040900-
/O.NEW.KTSA.SV.W.0126.120604T0803Z-120604T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
303 AM CDT MON JUN 4 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  SOUTHWESTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 400 AM CDT

* AT 259 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES NORTH OF ADAIR STATE PARK TO 8 MILES NORTH
  OF BUNCH TO 12 MILES NORTHWEST OF MARBLE CITY...MOVING SOUTHEAST AT
  25 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...ADAIR
  STATE PARK...STILWELL...BUNCH...MARBLE CITY...BRUSHY...SHORT...
  NATURAL DAM...DEVILS DEN STATE PARK AND LEE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3555 9441 3538 9467 3562 9487 3564 9485
      3564 9481 3567 9481 3572 9474 3591 9456
      3577 9423
TIME...MOT...LOC 0803Z 308DEG 21KT 3594 9463 3578 9476
          3563 9499

$$
2 follow-up statements
226 
WWUS54 KTSA 040820
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
320 AM CDT MON JUN 4 2012

ARC033-143-OKC001-135-040900-
/O.CON.KTSA.SV.W.0126.000000T0000Z-120604T0900Z/
CRAWFORD AR-WASHINGTON AR-SEQUOYAH OK-ADAIR OK-
320 AM CDT MON JUN 4 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTHERN ADAIR...EASTERN SEQUOYAH...SOUTHWESTERN WASHINGTON AND
NORTHWESTERN CRAWFORD COUNTIES...

AT 317 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF STILWELL TO 8 MILES EAST OF BUNCH
TO BRUSHY...MOVING SOUTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ODELL...
SHORT...UNIONTOWN...NATURAL DAM...LEE CREEK AND DEVILS DEN STATE
PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3560 9478 3564 9480 3568 9478 3572 9473
      3590 9454 3577 9423 3555 9441 3538 9467
      3556 9482
TIME...MOT...LOC 0821Z 308DEG 21KT 3585 9451 3567 9459
          3552 9477

$$
803 
WWUS54 KTSA 040848
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
348 AM CDT MON JUN 4 2012

ARC143-OKC001-040858-
/O.CAN.KTSA.SV.W.0126.000000T0000Z-120604T0900Z/
WASHINGTON AR-ADAIR OK-
348 AM CDT MON JUN 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ADAIR AND
SOUTHWESTERN WASHINGTON COUNTIES IS CANCELLED...

LAT...LON 3555 9441 3538 9467 3556 9482 3560 9478
      3564 9480 3564 9448 3576 9449 3576 9424
TIME...MOT...LOC 0848Z 308DEG 21KT 3575 9436 3557 9444
          3542 9462

$$

ARC033-OKC135-040900-
/O.CON.KTSA.SV.W.0126.000000T0000Z-120604T0900Z/
CRAWFORD AR-SEQUOYAH OK-
348 AM CDT MON JUN 4 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
EASTERN SEQUOYAH AND NORTHWESTERN CRAWFORD COUNTIES...

AT 345 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF LEE CREEK TO UNIONTOWN TO 10 MILES
SOUTHEAST OF BRUSHY...MOVING SOUTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...NATURAL
DAM AND LEE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3555 9441 3538 9467 3556 9482 3560 9478
      3564 9480 3564 9448 3576 9449 3576 9424
TIME...MOT...LOC 0848Z 308DEG 21KT 3575 9436 3557 9444
          3542 9462

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 11:52 PM CDT, 3 hours 11 minutes earlier.

Area forecast discussion, Jun 3, 11:52 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1152 PM CDT SUN JUN 3 2012

.DISCUSSION...

THE 06Z TAF DISCUSSION CAN BE FOUND BELOW.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
BROKEN BAND OF THUNDERSTORMS OVER NE OK IS FORECAST TO GRADUALLY
SHIFT SOUTH AND EAST OVERNIGHT IN ADVANCE OF AN UPPER TROUGH.
AN ATTEMPT WAS MADE TO TIME THE HIGHEST PROBABILITY TIME WINDOW
FOR THE VARIOUS TERMINALS BASED ON LATEST SHORT TERM MODEL DATA.
STORMS SHOULD EXIT ALL SITES BY 15Z MONDAY MORNING. A FEW ISOLATED
AFTERNOON STORMS ARE POSSIBLE IN THE VCNTY OF THE KFSM AND KMLC
TERMINALS ON MONDAY...ENDING BY AROUND 00Z. VFR WILL PREVAIL
OUTSIDE OF STORM ACTIVITY.

LACY

&&

.PREV DISCUSSION... /ISSUED 944 PM CDT SUN JUN 3 2012/

DISCUSSION...
FORECAST CHALLENGE REMAINS THUNDERSTORM CHANCES AND ATTENDANT
SEVERE WEATHER THREAT OVERNIGHT. ONCE AGAIN UNCERTAINTIES ABOUND
WITH THE FINER DETAILS OF HOW THINGS WILL EVOLVE OVER THE NEXT
SEVERAL HOURS...BUT TWO AREAS OF INTEREST AT THE MOMENT ARE
CONVECTION BLOSSOMING OVER WEST CENTRAL OK AND BAND OF STORMS
ACROSS SE KANSAS. SHORT RANGE HI RES MODELS HAVE BEEN CONSISTENT
WITH THE WESTERN OK STORMS GROWING INTO SOUTHEAST MOVING MCS THAT
GENERALLY REMAINS WEST OF OUR AREA...WHILE DEVELOPING LARGE
CLUSTER OF CONVECTION OVER NE OKLAHOMA FROM 03-06Z. SE KANSAS
STORMS HAVE SHOWN SIGNS OF BACK BUILDING AND SHIFTING SOUTH IN LAST
HOUR. AGAIN SEE NO COMPELLING REASON TO CHANGE THE FORECAST FOR
OVERNIGHT...BUT WILL MAKE SOME FURTHER ADJUSTMENTS TO POPS THROUGH
06Z AND RAISE THEM BACK UP NEAR THE KANSAS BORDER THROUGH 06Z.
TORNADO WATCH WILL CONTINUE THROUGH 2 AM.

PREV DISCUSSION... /ISSUED 654 PM CDT SUN JUN 3 2012/

DISCUSSION...

THE 00Z TAF DISCUSSION CAN BE FOUND BELOW.

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
ANOTHER ROUND OF STORMS IS EXPECTED TONIGHT...AS STORMS THAT ARE
CURRENTLY FORMING OUT WEST EVENTUALLY GROW INTO ONE OR MORE
CLUSTERS THAT MOVE EAST OR SOUTHEAST DURING THE NIGHTTIME HOURS.
TEMPO GROUPS WILL ATTEMPT TO HIT THE WINDOW OF GREATEST
THREAT...HOWEVER THIS MAY NEED TO BE ADJUSTED LATER GIVEN THE
LOWER THAN AVERAGE CONFIDENCE IN THE FORECAST. VFR CONDITIONS WILL
PREVAIL OUTSIDE OF STORM ACTIVITY AND WINDS WILL GENERALLY BE
LIGHT AND VARIABLE FOR THE BULK OF THE PERIOD.

LACY

PREV DISCUSSION... /ISSUED 341 PM CDT SUN JUN 3 2012/

DISCUSSION...
A HIGHLY UNSTABLE AIRMASS CURRENTLY RESIDES ACROSS MUCH OF THE
AREA...AND MOST NOTABLY FROM FAR EASTERN OK INTO WESTERN AR.
CONVECTION WHICH HAS BEEN FESTERING ALONG THE MID LEVEL WARM
ADVECTION ZONE HAS RECENTLY BECOME MORE SURFACE BASED...AND AS IT
DOES SO THE SEVERE POTENTIAL WILL INCREASE MARKEDLY. ANY SUSTAINED
SUPERCELL WHICH CAN DEVIATE ENOUGH WOULD POSE A TORNADIC RISK.

ADDITIONAL STORMS ARE EXPECTED TO DEVELOP TO THE NORTHWEST OF THE
AREA LATER THIS EVENING AND CONGEAL INTO ONE OR MORE MCS/S THROUGH
THE EVENING AND OVERNIGHT HOURS. CHOSE TO HIGHLIGHT A ZONE ALONG
THE WESTERN HALF OF THE FORECAST AREA GIVEN EXPECTED
MOVEMENT...THOUGH CHANCES WILL REMAIN RATHER HIGH AREAWIDE. THE
VEERING LOW LEVEL FLOW OVERNIGHT SHOULD FAVOR THE MORE SEVERE
STORMS ON THE WESTERN FLANK WHERE A SUBSTANTIAL RISK OF DAMAGING
WINDS WILL BE LIKELY.

THE RESULTANT OUTFLOW FROM THE OVERNIGHT STORMS...ALONG WITH A
LESSER DEFINED SYNOPTIC BOUNDARY WILL PUSH SOUTHWARD INTO THE AREA
ON MONDAY. CONDITIONS ARE EXPECTED TO BE SOMEWHAT MORE STABLE THAN
TODAY AND WILL JUST MAINTAIN THE LOWER POPS FOR SOUTH.

BEYOND MONDAY THE REMNANT BOUNDARY WILL REMAIN IN THE AREA BENEATH
AMPLIFYING UPPER RIDGING. THIS SURFACE FOCUS WILL SUPPORT A DAILY
CHANCE OF THUNDERSTORMS...WITH THE BOUNDARY GRADUALLY PUSHING
SOUTH AND WEST WITH TIME. UPPER RIDGING REMAINS LARGELY IN PLACE
ACROSS THE PLAINS INTO NEXT WEEKEND THOUGH SOME MODELS SUGGEST A
WEAKNESS ALOFT REMAINS OVER THE AREA. SHOULD THIS DEVELOP THEN
DAILY THUNDERSTORM CHANCES WOULD LIKELY INCREASE A BIT. OVERALL
TEMPS WILL BE NEAR TO SLIGHTLY ABOVE NORMAL FOR MUCH OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  91  69  87 /  80  10  10  10
FSM   71  90  70  88 /  70  20  10  20
MLC   72  89  69  88 /  70  20  20  20
BVO   68  91  67  86 /  80  10  10  10
FYV   67  87  65  84 /  70  20  10  10
BYV   66  86  64  83 /  60  20  10  10
MKO   70  90  68  88 /  80  20  10  10
MIO   69  90  66  84 /  70  10  10  10
F10   71  89  68  87 /  80  10  10  20
HHW   71  89  71  88 /  70  20  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...30
Hazardous weather outlook, Jun 4, 2:45 AM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
245 AM CDT MON JUN 4 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041945-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
245 AM CDT MON JUN 4 2012

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...EARLY THIS MORNING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGONG.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE MOVING SOUTHEAST ACROSS THE
AREA EARLY THIS MORNING WITH WIND GUSTS OF 60 TO 65 MILES AN HOUR
REPORTED AT SEVERAL LOCATIONS. EARLIER SLOW MOVEMENT OF THE STORMS
RESULTED IN SOME 4 TO 7 INCH RAINFALL AMOUNTS ACROSS PARTS OF
NORTHEAST OKLAHOMA AND THIS IS RESULTING IN FLASH FLOODING IN SOME
AREAS....MAINLY IN PARTS OF ROGERS...TULSA AND OSAGE COUNTIES OF
NORTHEAST OKLAHOMA. WITH THE STORMS NOW MOVING
QUICKER...ADDITIONAL RAINFALL AMOUNTS ARE EXPECTED TO REMAIN IN
THE 1 TO 2 INCH AT MOST.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY AND SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORMS WILL LIKELY BE ONGOING MONDAY MORNING WITH A
CONTINUED MARGINAL SEVERE WEATHER THREAT. OTHERWISE A FRONTAL
BOUNDARY TO THE NORTH WILL SAG SOUTH INTO THE AREA EARLY THIS
WEEK CONTINUING THE CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH
THURSDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jun 4, 2:02 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
202 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND GST     COWETA                  35.95N 95.65W
06/04/2012  E60 MPH          WAGONER            OK   TRAINED SPOTTER

0155 AM     TSTM WND GST     BROKEN ARROW            36.05N 95.79W
06/04/2012  E65 MPH          TULSA              OK   TRAINED SPOTTER

&&

KAH
Special weather statement, Jun 4, 2:05 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
205 AM CDT MON JUN 4 2012

OKZ057-058-063-040730-
CRAIG OK-DELAWARE OK-OTTAWA OK-
205 AM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CRAIG...NORTHWESTERN DELAWARE AND SOUTHWESTERN OTTAWA

AT 205 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
PYRAMID CORNERS...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CLEORA...BERNICE...AFTON...
VINITA...BIG CABIN...WHITE OAK...PYRAMID CORNERS...BLUEJACKET AND
BERNICE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.

LAT...LON 3661 9475 3653 9527 3678 9530 3689 9512
TIME...MOT...LOC 0705Z 323DEG 20KT 3676 9514
Local storm report, Jun 4, 2:13 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
213 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     TULSA                   36.13N 95.92W
06/04/2012                   TULSA              OK   EMERGENCY MNGR

            REPORTS OF POWER LINES DOWN ALL ACROSS THE CITY.

0200 AM     FLASH FLOOD      4 E SKIATOOK            36.37N 95.93W
06/04/2012                   TULSA              OK   EMERGENCY MNGR

            HIGHWAY 20 A QUARTER MILE WEST OF HIGHWAY 75 BLOCKED.

&&

KAH
Local storm report, Jun 4, 2:22 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
222 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 AM     FLASH FLOOD      SKIATOOK                36.37N 96.00W
06/04/2012                   TULSA              OK   LAW ENFORCEMENT

            FLOODING REPORTED IN TOWN BY POLICE DEPARTMENT.

&&

KAH
Special weather statement, Jun 4, 2:30 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
230 AM CDT MON JUN 4 2012

ARZ010-040815-
WASHINGTON AR-
230 AM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     SOUTHERN WASHINGTON

AT 231 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CANEHILL...
MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...HICKS...ODELL...WALNUT GROVE...TUTTLE...WINSLOW...
WEST FORK...LINCOLN...PRAIRIE GROVE...ELKINS...BLACKBURN...HOGEYE...
STRICKLER...MORROW...BRENTWOOD...WOOLSEY...WYOLA...CLYDE...ARNETT...
CANEHILL...DURHAM...SULPHUR CITY...SUMMERS...BLACK OAK...GREENLAND...
RHEA...VINEY GROVE...DEVILS DEN STATE PARK AND PRAIRIE GROVE
BATTLEFIELD STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3577 9396 3576 9446 3601 9452 3606 9395
TIME...MOT...LOC 0731Z 259DEG 22KT 3591 9434
Local storm report, Jun 4, 2:33 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
233 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     FLASH FLOOD      S TULSA                 36.13N 95.92W
06/04/2012                   TULSA              OK   BROADCAST MEDIA

            TRAFFIC BEING SHUT DOWN NEAR 101ST AND MEMORIAL IN SOUTH
            TULSA.

0228 AM     FLASH FLOOD      1 W SKIATOOK            36.37N 96.02W
06/04/2012                   OSAGE              OK   EMERGENCY MNGR

            WATER IN HOMES AND RESIDENTIAL RESCUES UNDERWAY NEAR OAK
            AND HANEY STREETS.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 11:16 PM CDTSevere Thunderstorm WarningTSABenton59 min
Jun 4, 12:20 AM CDTSevere Thunderstorm WarningTSAMadison30 min
Jun 4, 1:23 AM CDTAreal Flood AdvisoryTSABenton3 hr
Jun 4, 1:56 AM CDTSpecial Weather StatementTSACarroll34 min
Jun 4, 2:30 AM CDTSpecial Weather StatementTSAWashington45 min
Jun 4, 3:27 AM CDTSevere Thunderstorm WarningTSACrawford, Sebastian63 min
Jun 4, 3:59 AM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian61 min
Jun 4, 4:33 AM CDTAreal Flood AdvisoryTSACrawford, Washington6 hr
Jun 3, 10:45 PM CDTSpecial Weather StatementTSADelaware30 min
Jun 3, 11:01 PM CDTSpecial Weather StatementTSADelaware29 min
Jun 3, 11:27 PM CDTSpecial Weather StatementTSAOsage33 min
Jun 3, 11:29 PM CDTSpecial Weather StatementTSAWashington31 min
Jun 3, 11:54 PM CDTSevere Thunderstorm WarningTSAOsage48 min
Jun 4, 12:03 AM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington57 min
Jun 4, 12:23 AM CDTSpecial Weather StatementTSADelaware37 min
Jun 4, 12:26 AM CDTSpecial Weather StatementTSACherokee34 min
Jun 4, 12:28 AM CDTSpecial Weather StatementTSARogers32 min
Jun 4, 12:53 AM CDTSpecial Weather StatementTSAOsage37 min
Jun 4, 1:00 AM CDTSpecial Weather StatementTSATulsa30 min
Jun 4, 1:04 AM CDTSpecial Weather StatementTSADelaware26 min
Jun 4, 1:16 AM CDTFlash Flood WarningTSAOsage, Rogers, Tulsa6 hr
Jun 4, 1:16 AM CDTSpecial Weather StatementTSACraig29 min
Jun 4, 1:18 AM CDTSpecial Weather StatementTSACherokee27 min
Jun 4, 1:19 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee43 min
Jun 4, 1:25 AM CDTSpecial Weather StatementTSAOttawa35 min
Jun 4, 1:37 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Rogers, Tulsa, Wagoner53 min
Jun 4, 1:42 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner63 min
Jun 4, 1:42 AM CDTSevere Thunderstorm WarningTSADelaware, Mayes33 min
Jun 4, 1:46 AM CDTSpecial Weather StatementTSAAdair29 min
Jun 4, 1:51 AM CDTSpecial Weather StatementTSANowata24 min
Jun 4, 2:00 AM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more41 min
Jun 4, 2:05 AM CDTSpecial Weather StatementTSACraig25 min
Jun 4, 2:14 AM CDTAreal Flood AdvisoryTSACraig, Nowata3 hr
Jun 4, 2:18 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah, Wagoner57 min
Jun 4, 2:23 AM CDTFlash Flood WarningTSACreek, Osage, Rogers, Tulsa, Wagoner6 hr
Jun 4, 2:27 AM CDTFlash Flood WarningTSAOsage6 hr
Jun 4, 2:34 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee56 min
Jun 4, 3:11 AM CDTSpecial Weather StatementTSATulsa34 min
Jun 4, 3:27 AM CDTFlash Flood WarningTSAOsage, Pawnee5 hr
Jun 4, 3:30 AM CDTSpecial Weather StatementTSAHaskell45 min
Jun 4, 3:35 AM CDTSpecial Weather StatementTSAOsage40 min
Jun 4, 4:28 AM CDTSpecial Weather StatementTSALeFlore32 min
Jun 4, 4:42 AM CDTSpecial Weather StatementTSAMcIntosh, Okfuskee33 min
Jun 4, 5:16 AM CDTAreal Flood AdvisoryTSAWashington59 min
Jun 4, 5:27 AM CDTSpecial Weather StatementTSAOsage33 min
Jun 4, 5:32 AM CDTRiver Flood WarningTSAOsage, Tulsa12 hr
Jun 4, 5:32 AM CDTRiver Flood WarningTSATulsa12 hr
Jun 4, 6:00 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa3 hr
Jun 4, 6:08 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee3 hr
Jun 4, 7:27 AM CDTAreal Flood WarningTSAOsage, Rogers, Tulsa12 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.